REAL

Items where Author is "Filipin, Alan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Jurasic, Ana and Filipin, Alan (2016) ON THE SIZE OF DIOPHANTINE m-TUPLES FOR LINEAR POLYNOMIALS. Miskolc Mathematical Notes, 17 (2). pp. 861-876. ISSN 1787-2405 (print), 1787-2413 (online)

Filipin, Alan and Togbé, Alain (2009) On the family of Diophantine triples {k+2,4k,9k+6}. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (2). pp. 145-153. ISSN 0866-0174

This list was generated on Fri Mar 28 04:07:23 2025 CET.